# SDR DL764091586

- Difficulty date: October 4, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 32,765 hours, 7,913 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38006081
- Part serial: P1019
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG - APU CONTROL.  REPLACED APU PER AMM, CHECKS GOOD.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
